×

Found 60,500 Documents (Results 1–100)

100
MathJax

Strong solution and optimal control problems for a class of fractional linear equations. (English. Russian original) Zbl 07542513

J. Math. Sci., New York 260, No. 3, 315-324 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 42-51 (2019).
MSC:  49J20 35R11 34G10
PDF BibTeX XML Cite
Full Text: DOI

On the motion of a body suspended on a thread with variable length. (English. Russian original) Zbl 07538698

J. Math. Sci., New York 262, No. 6, 863-868 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 99-104 (2019).
MSC:  34K06
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software